MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X360MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X360MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3525-0360S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported: "when i opened the long gamma 3 nail and tried to set it, i noticed that white debris had adhered to the nail.I took the one that adhered to the surface, but it might still be in the nail.A new nail was opened and used.The white debris was the scraped off spacer that fixed the nail.It was discarded.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device resp.Packaging reported was not returned to stryker and thus, a physical examination of the subject device was impossible.Review of the manufacturing documents revealed no discrepancies; the item was documented as faultless prior to distribution.More detailed information about the complaint event as well as the affected device and the packaging or its image in the original state must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3 10X360MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10218330
Report Number0009610622-2020-00309
Device Sequence Number2552382
Product Code HSB
UDI-Device Identifier04546540375742
UDI-Public04546540375742
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number3525-0360S
Device Catalogue Number35250360S
Device Lot NumberK01EEA1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1